# SDR UALA2013050903247

- Difficulty date: May 9, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 90,133 hours, 14,303 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Condition: Weak
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S  AUDIO PANEL VOLUME WEAK ALL CHANNELS SPEAKER VOLUME OK HEADSET WEAK.  REPLACED MINITEL.
